I am a 32 year old woman who recently decided to go to college.I had problems with ADD when I was in high school and surprise I did when I started college as well.After trying Wellbutrin which made me sick and Strattera which made me hate everyone,my doctor put me on 5mg of Ritalin twice a day.I was on this for over a year and it seemed to be working fine I was beginning to get the red,blue,square,circle..squirrel thing going on again.So my doctor put me on 10mg of Adderall once a day.It's working fine but I am so emotional it isn't funny all I seem to want to do it cry.Could this be caused by the abrupt switch in medication or is this my bodies way of telling me I'm doomed to live in hormone hell?
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - Can Wellbutrin XL 150 mg, Dexedrine IR 5mg BID and
Posted 9 Mar 2012 • 4 answers
Posted 25 Jan 2013 • 1 answer
Posted 11 Jun 2014 • 4 answers
Attention Deficit Hyperactivity Disorder (ADHD) - My psychiatrist won't give me any medications for?
Posted 18 Jun 2014 • 1 answer
Attention Deficit Hyperactivity Disorder (ADHD) - Has anyone taken Welbutrin sr for add. At first I?
Posted 24 Jul 2014 • 3 answers